# SDR ASAA2023100545452

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 29,019 hours, 9,080 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, AFTER MASTER RECALL, CONT. CABIN ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHED WHEN RESET. GROUNDED - YES. ON DEFERRAL.
